# SDR ASAA2020102333405

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,410 hours, 15,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MC RECALL EXTINGUISHES ON RESET.  GROUNDED-YES.  PERFORMED PZTC BITE, IAW B737-800 AMM 21-61-00-700-806-002.  TCV FAULT ON BIT AND PREV FLT, CONT 2, CLEARED ON VERIFY.  RAN RT PACK FOR 15-20 MINS, NO DEFECTS NOTED, RT PACK LIGHT NO LONGER ON MC RECALL.
